# SDR DALA12008999013

- Difficulty date: September 29, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 48,758 hours, 38,944 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 275
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AND FRAME BENT AND BUCKLED, STA 275 L29R.  REMOVED DAMAGED FORMER AND STRAIGHTENED SHEAR TIE. DAMAGED CONTAINED.   TREATED, PRIMED AND INSTALLED REPAIR IAW SRM 53-03, FIG 3.  ALL COMPLETED IAW ERA 507489-14, REV O.
